Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 228, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 16, 2016, 8:50 PM CDT for Brewster County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2016, 8:50 PM CDT (01:50 UTC)
- Expired
- Sep 16, 2016, 9:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Brewster County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1252 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.7
The text
As transmitted.
064
WUUS54 KMAF 170150
SVRMAF
TXC043-170245-
/O.NEW.KMAF.SV.W.0228.160917T0150Z-160917T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
850 PM CDT FRI SEP 16 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BREWSTER COUNTY IN SOUTHWESTERN TEXAS...
* UNTIL 945 PM CDT
* AT 849 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
NORTHEAST OF PERSIMMON GAP...OR 26 MILES SOUTHEAST OF
MARATHON...MOVING SOUTH AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL BREWSTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2947 10314 2990 10319 2999 10299 2974 10265
2974 10268 2969 10270
TIME...MOT...LOC 0149Z 343DEG 14KT 2986 10307
HAIL...1.50IN
WIND...70MPH
$$
801 follow-up statement
623
WWUS54 KMAF 170217
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
917 PM CDT FRI SEP 16 2016
TXC043-170245-
/O.CON.KMAF.SV.W.0228.000000T0000Z-160917T0245Z/
BREWSTER TX-
917 PM CDT FRI SEP 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL BREWSTER COUNTY...
AT 917 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF PERSIMMON GAP...OR 31 MILES NORTHEAST OF PANTHER JUNCTION...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL BREWSTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2947 10314 2979 10317 2992 10292 2974 10265
2974 10268 2969 10270
TIME...MOT...LOC 0217Z 335DEG 16KT 2974 10299
HAIL...1.50IN
WIND...70MPH
$$
80What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 6:18 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Sep 16, 6:18 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 618 PM CDT FRI SEP 16 2016 .DISCUSSION... See aviation discussion below. && .AVIATION... Outflow boundary moving thru MAF is A focus for storms and have continued TEMPO TSRA for MAF/FST. Severe storms are possible, large hail and strong have been reported across parts of the larger area. Otherwise MVFR CIGS expected at most sites after 06Z and probably holding thru late morning. && .PREV DISCUSSION... /issued 150 PM CDT FRI SEP 16 2016/ DISCUSSION... SW flow aloft has been convectively active with a 70kt 3h jet stretching across the wrn CWFA again today. Meanwhile there is a surface boundary nearing the nrn CWFA with mostly 60-65 dwpnts in place. Pre-convective lapse rates are steeper today than yesterday and along with said moisture this will yield SB CAPES of 2000-3000 J/KG across much of the area. This with 0-6km bulk shear of 40kts does support more severe wx today. Our favored scenario is that the boundary to the n is enhanced/pushed farther south by convective outflow and will move into the nrn CWFA in phase with daytime heating and in proximity to the upper jet. Convergence could increase along the boundary late this afternoon/early evening when 85h winds increase resulting in the proliferation of storms INVOF I-20 from Monahans to C. City and northward. Large hail and strong winds are the main concerns, but with the boundary a brief spin-up cannot be ruled out (NAM12 0-3km SRH 276 m2/s2). More of the same is possible Saturday as the main 3h jet kicks out with much of the PB within the left rear quadrant of said jet. Locally heavy rain will be possible today and Saturday. Parts of SE NM and the northern tier of the CWFA will be most susceptible to flooding or flash flooding with precipitable water from 1-1.5 standard deviations above normal and recent rainfall. A few -SHRA/-TSRA will be possible across the Trans Pecos Mtns Sunday, but the main theme will be the resurgence of the mid level ridge Sunday/Monday and the return of above normal temps and dry conditions. Mid level flow will be favored to be from the SE Tue/Wed so temps will cool a few degrees at least across the PB, not so much farther w. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 68 89 70 93 / 60 30 30 10 Carlsbad 64 88 65 92 / 20 30 30 10 Dryden 72 94 72 94 / 20 20 10 10 Fort Stockton 69 92 70 94 / 30 30 30 10 Guadalupe Pass 63 82 64 85 / 20 20 30 10 Hobbs 63 83 64 88 / 40 40 40 10 Marfa 61 85 62 85 / 30 30 30 20 Midland Intl Airport 68 90 69 93 / 40 30 30 10 Odessa 68 89 70 92 / 40 40 30 10 Wink 68 92 69 94 / 30 40 30 10 && .MAF Watches/Warnings/Advisories... NM...None. TX...None. &&
Hazardous weather outlook, Sep 16, 1:38 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 138 PM CDT FRI SEP 16 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-171845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 138 PM CDT FRI SEP 16 2016 /1238 PM MDT FRI SEP 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED FROM SOUTHEAST NEW MEXICO INTO THE PERMIAN BASIN THIS AFTERNOON INTO TONIGHT. SOME STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL COULD RESULT IN LOCALIZED FLOODING CONCERNS...PARTICULARLY IN LOW LYING AREAS AND AREAS WITH POOR DRAINAGE...AS WELL AS ANY LOCATIONS THAT RECEIVED RECENT RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO AND THE PERMIAN BASIN SATURDAY. STORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT ACROSS SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Sep 16, 7:10 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
710 PM CDT FRI SEP 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM FLASH FLOOD COLORADO CITY 32.40N 100.86W
09/16/2016 MITCHELL TX LAW ENFORCEMENT
CONES OUT FOR A SECTION OF HIGHWAY SOUTH 208 AT LAKE
CHAMPION TURNOFF. RAPID WATER IS FLOWING OVER THE ROAD.
&&
CMRSpecial weather statement, Sep 16, 7:11 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
711 PM CDT FRI SEP 16 2016
TXZ050-060-061-170100-
WINKLER TX-ANDREWS TX-ECTOR TX-
711 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WINKLER...
SOUTHEASTERN ANDREWS AND NORTHERN ECTOR COUNTIES UNTIL 800 PM CDT...
AT 711 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF ODESSA...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ODESSA...WEST ODESSA...GOLDSMITH...NOTREES...
ODESSA SCHELEMEYER FIELD AND NORTH COWDEN.
THIS INCLUDES INTERSTATE 20 NEAR MILE MARKER 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.
LAT...LON 3209 10221 3208 10229 3186 10229 3185 10248
3186 10293 3207 10283 3224 10254 3230 10221
TIME...MOT...LOC 0011Z 246DEG 13KT 3199 10241
67Special weather statement, Sep 16, 7:41 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
741 PM CDT FRI SEP 16 2016
TXZ074-081-170130-
BIG BEND AREA TX-DAVIS/APACHE MOUNTAINS AREA TX-
741 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER COUNTY
UNTIL 830 PM CDT...
AT 741 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALPINE...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALPINE...MARATHON AND ALTUDA.
LAT...LON 3002 10325 3035 10367 3053 10363 3042 10308
3040 10306
TIME...MOT...LOC 0041Z 282DEG 18KT 3043 10357Special weather statement, Sep 16, 7:57 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
757 PM CDT FRI SEP 16 2016
TXZ074-080-170145-
MARFA PLATEAU TX-DAVIS/APACHE MOUNTAINS AREA TX-
757 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JEFF DAVIS AND
NORTHEASTERN PRESIDIO COUNTIES UNTIL 845 PM CDT...
AT 757 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF MARFA MUNICIPAL AIRPORT...OR 12 MILES NORTHWEST OF
MARFA...MOVING SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MARFA...VALENTINE...MARFA MUNICIPAL AIRPORT...RYAN AND BLOYS CAMP.
LAT...LON 3027 10445 3062 10450 3051 10381 3030 10383
3011 10404
TIME...MOT...LOC 0057Z 313DEG 16KT 3042 10419Special weather statement, Sep 16, 8:03 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
803 PM CDT FRI SEP 16 2016
TXZ058-075-170200-
REEVES COUNTY AND UPPER TRANS PECOS TX-PECOS TX-
803 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS AND
SOUTHEASTERN REEVES COUNTIES UNTIL 900 PM CDT...
AT 803 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF SARAGOSA...OR 28 MILES SOUTHEAST OF TOYAH...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
B F GOODRICH TESTING TRACK.
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 214 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3087 10350 3096 10365 3127 10347 3129 10324
3102 10311
TIME...MOT...LOC 0103Z 226DEG 23KT 3097 10354
67Special weather statement, Sep 16, 8:35 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
835 PM CDT FRI SEP 16 2016
TXZ081-170215-
BIG BEND AREA TX-
835 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREWSTER COUNTY UNTIL 915
PM CDT...
AT 834 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18
MILES NORTHEAST OF PERSIMMON GAP...OR 24 MILES SOUTHEAST OF MARATHON...
MOVING SOUTHEAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL BREWSTER
COUNTY.
LAT...LON 2983 10322 3011 10311 2985 10242 2977 10256
2977 10257 2975 10259 2975 10261 2973 10262
2974 10267 2975 10267 2972 10269 2968 10270
2963 10278
TIME...MOT...LOC 0134Z 293DEG 49KT 2991 10303The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 7:01 PM CDT | Special Weather Statement | MAF | Midland | 44 min |
| Sep 16, 7:05 PM CDT | Special Weather Statement | MAF | Ward | 40 min |
| Sep 16, 7:07 PM CDT | Areal Flood Advisory | MAF | Ector, Midland | 3 hr |
| Sep 16, 7:09 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 66 min |
| Sep 16, 7:11 PM CDT | Special Weather Statement | MAF | Ector | 49 min |
| Sep 16, 7:41 PM CDT | Special Weather Statement | MAF | Brewster | 49 min |
| Sep 16, 7:54 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 66 min |
| Sep 16, 7:57 PM CDT | Special Weather Statement | MAF | Jeff Davis | 48 min |
| Sep 16, 8:03 PM CDT | Special Weather Statement | MAF | Reeves | 57 min |
| Sep 16, 8:09 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| Sep 16, 8:35 PM CDT | Special Weather Statement | MAF | Brewster | 40 min |
| Sep 16, 8:37 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 38 min |
| Sep 16, 9:01 PM CDT | Special Weather Statement | MAF | Glasscock | 59 min |
| Sep 16, 9:12 PM CDT | Special Weather Statement | MAF | Glasscock | 48 min |
| Sep 16, 9:13 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 47 min |
| Sep 16, 9:40 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson, Scurry | 3 hr |
| Sep 16, 10:05 PM CDT | Areal Flood Advisory | MAF | Borden, Howard, Mitchell, Scurry | 3 hr |
| Sep 16, 10:16 PM CDT | Special Weather Statement | MAF | Presidio | 44 min |
| Sep 16, 11:10 PM CDT | Special Weather Statement | MAF | Presidio | 50 min |
| Sep 17, 12:49 AM CDT | Special Weather Statement | MAF | Jeff Davis | 41 min |
| Sep 17, 7:25 AM CDT | River Flood Warning | MAF | Presidio | 20 hr |
| Sep 17, 3:54 PM CDT | Special Weather Statement | MAF | Reeves | 51 min |
| Sep 17, 4:28 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Reeves | 47 min |
| Sep 17, 5:11 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Reeves | 64 min |
| Sep 17, 5:32 PM CDT | Special Weather Statement | MAF | Glasscock | 43 min |
| Sep 17, 5:36 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| Sep 17, 5:38 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 67 min |
| Sep 17, 5:42 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 33 min |
| Sep 17, 6:00 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 60 min |
| Sep 17, 6:11 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| Sep 17, 6:11 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 64 min |
| Sep 17, 6:11 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 64 min |
| Sep 17, 6:18 PM CDT | Special Weather Statement | MAF | Jeff Davis | 57 min |
| Sep 17, 6:22 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Pecos, Reeves | 3 hr |
| Sep 17, 6:25 PM CDT | Areal Flood Advisory | MAF | Midland | 3 hr |
| Sep 17, 6:30 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell | 60 min |
| Sep 17, 6:31 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 59 min |
| Sep 17, 6:38 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 52 min |
| Sep 17, 6:41 PM CDT | Tornado Warning | MAF | Andrews, Winkler | 34 min |
| Sep 17, 6:55 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.